# SDR AALA202109234046

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737*
- Aircraft serial: 31093
- Aircraft time: 33,611 hours, 13,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD JUMPSEAT FLASHLIGHT SEAL BROKEN AND APPEARS TO NOT BE WORKING PROPERLY. REPLACED FLASHLIGHT BATTERY AND SEAL AS REQUIRED.
